# SDR ASAA2021021334089

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,004 hours, 8,343 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 18564
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 30,345 hours, 9,699 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL. RAN QRH AND STILL ILLUMINATES ON RECALL. GROUNDED - YES. CONFIRMED FAULT, CONT CAB LIGHT ILLUMINATES ON RECALL. PERFORMED PZTC BITE REF B737-900 AMM 21-61-00-700-806-002. PZTC #2 FAULTS FLT DECK TRIM VALVE ON BIT AND PREV FLIGHT, RESETS ON VERIFY. AS PRECAUTION DUE TO 1 OTHER OCCURRENCE WITHIN 30 DAYS, REMOVED AND REPLACED FLIGHT DECK TRIM AIR VALVE REF AMM 21-61-21. OP CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
